Q. Suffering from eye strain with mild headache around eyes. What is it?

Answered by
Dr. Vaibhev Mittal
and medically reviewed by iCliniq medical review team.
Published on Apr 02, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

I am 39 years old. In postal department, I am working continuously with computer from 9 AM to 6 PM daily. For the last three months, I have been suffering from eye strain with mild headache around the eyes (near eyebrows). Almost the whole day I am feeling the pressure on my eyes. Sometimes, it gives me relief if I blink deeply. Two to three years back too suffered with the same, but this time it is prolonged. I have my power checked, it is 0.25. Doctors have told that it is CVS and gave me Refresh tears or Extralube (Carboxymethyl cellulose sodium eye drops), Toba (Tobramycin) along with some vitamins and no spectacles were prescribed. But, I have not seen any improvement. So, I cannot work properly in the office. Please suggest some other eye drops for me. Thank you.

Dr. Vaibhev Mittal

Ophthalmology (Eye Care)
#

Hi,

Welcome to icliniq.com.

  • Your doctor has diagnosed it correctly. It is computer vision syndrome (CVS). Treatment includes blink, blink and blink a lot.
  • Do cold compresses. Do not use Tobramycin.
  • Take rest for five minutes after every two hours of work. Use antiglare glasses. Continue Refresh tears six times a day.
  • Follow 20-20-20 rule means blink 20 times after every 20 minutes by focusing on any object at 20 feet distance.

For further information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist

Hi doctor,

Is a spectacle required with any specific power? Why I am not getting out of this headache?

Dr. Vaibhev Mittal

Ophthalmology (Eye Care)
#

Hello,

Welcome back to icliniq.com.

  • Glasses are required for any refractive error.
  • Headache is due to many causes like migraine, stress, sinusitis, lack of sleep, etc. All headaches are not due to the need of glasses.
  • Sometimes, when we do not wear glasses, we get headache. Only these patients will relieve from headache by wearing glasses.
  • If you have headache, it is better to consult your local physician for further physical evaluation.

For further clarifications consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Is there anything I can do about decompensated heterophoria?

Query: Hello doctor, I have had binocular, horizontal esotropia for two years now, worse on distant gaze. My ophthalmologist diagnosed it to be decompensated heterophoria. Is there anything I can do about it? I spend a lot of time writing and reading on my computer, could that make it worse?  Read Full >>


Dr. Manjunath Natarajan
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Decompensated heterophoria, can result from a variety of decompensating factors. The most notable few are: Refractive error. Recent fever or stressful events like dieting or sleep deprivation. Refractive errors are easy to detect and correct. You can do a simple ...  Read Full

My eyes become reddish and watery when exposed to bright light. Is it due to contact lens?

Query: Hi doctor, I am wearing contact lenses of -2.5 on both eyes. Since last week, whenever I get exposed to bright light (both indoor and outdoor), my eyelids get closed, and it is hard to get it open for a while, which makes eyes more reddish and watery. I have not consulted any doctor, but I have been...  Read Full >>


Dr. Vaibhev Mittal
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. This could be dryness associated with contact lens use. I suggest you try doing the following: Kindly use contact lens for a specific duration (8 hours a day). Cold compresses. Use lubricating eye drops frequently, like Systane Ultra. I hope this will help you. Regard...  Read Full

Does the blood pressure medication could cause headaches?

Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full >>


Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. First tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swelling, difficulty ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.